... away or gotten better .. Still burning and having discomfort. When should the symptoms start fading away. I've been treating to get rid of this for over a month first treating for a yeast infection now bv. Any suggestions ?
Treating the yeast infection would have nothing to do with the BV side effects. Are you taking the oral or vaginal cream? The side effects will probably subside in the next 1-3 days. The last time I had BV I asked my doc what to take/do to make the pain go away. He recommended getting tucks wipes (wipes for hemorrhoids) bc they would help soothe. I had a really, really bad case due to losing a tampon up there for an unknown amount of time, and those helped. I also have a gel eye mask that you can freeze. I wrapped that in a towel and iced it. That really helped. If you ice, make sure to wrap it in a cloth so you don't cause any damage down there.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2015 • 1 answer
Metronidazole - I went to the doctor and I thought I had a uti. They told me my symptoms seemed like
Updated 18 Mar 2015 • 1 answer
Updated 20 Nov 2015 • 2 answers
Updated 11 Oct 2017 • 1 answer
Updated 16 Aug 2018 • 1 answer